# SDR 08FDEA03233

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT T-SECTION, C 93, P 23 REPAIR PERFORMED BY CUT OUT AND INSTALLING A REPAIR PROFILE IAW, RAS/EFW/9000074/2008 ISS A, APPROVED BY EA 6-5319-123033.
